# SDR DALA2025110408057

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,940 hours, 37,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 2285
- Condition: Corroded
- Location: Zone 500 Flap
- Part time: 71,421 hours, 34,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING. C/A: REMOVED INTERCONNECTING STRUT LH WING UNSERVICEABLE CONDITION P/ N D5757032201100 S/N 2285 AS PER A320 FAM AMM 27-51-44-000-001-A STEP 1 THRU 4.A EXCEPT STEP 3.D(2). JOB IN PROGRESS. REPLACED INTERCONNECTING STRUT O/B FLAP ON LH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND A320 FAM AMM 27-51-44-400-001- A.SEE INDIVIDUAL SIGN-OFF ON ORNRC 30/500. RII INSPECTION COMPLETE 0062999 (AE223QC) JOB COMPLETE. (LP: 1284672)
